# SDR DBCA2011113000007

- Difficulty date: November 30, 2011
- Submitted: December 1, 2011
- Operation: Air carrier
- Aircraft: N426PE
- Make and model: Cndair CL6013A
- Aircraft serial: 5046
- Aircraft time: 9,084 hours, 5,430 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 60075239860
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

ON APPROACH TO RDU CREW NOTED HYDRAULIC SYSTEM 3 QUANTITY LOW.  CREW FOLLOWED AFM CHECKLIST PROCEDURES AND LANDED UNEVENTFULLY AT RDU.  STERLING MX CONTACTED LOCAL MX TO EVALUATE.  LOCAL MX FOUND PRESSURE LINE OF HYDRAULIC PUMP 3A HAD FAILED.  REPLACED FAILED HYDRAULIC LINE WITH NEW.  OPS & LEAK CHECK GOOD.
